Isometric imbeddings of Euclidean spaces into finite dimensional $l_p$-spaces

Tom 34 / 1995

Hermann König Banach Center Publications 34 (1995), 79-87 DOI: 10.4064/-34-1-79-87

Streszczenie

It is shown that $l^n_2$ imbeds isometrically into $l^{n^2+1}_4$ provided that n is a prime power plus one, in the complex case. This and similar imbeddings are constructed using elementary techniques from number theory, combinatorics and coding theory. The imbeddings are related to existence of certain cubature formulas in numerical analysis.

Autorzy

  • Hermann König

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek